# SDR TRAX200700184

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 13,980 hours, 11,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LEFT SIDE FS 640 FRAME.
